# SDR AALA20140502008

- Difficulty date: May 2, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 73,116 hours, 38,394 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING NR 4 SLAT TRACK INBD SUPPORT RIB CRACKED.  INSTALLED DOUBLER REPAIR IAW EA MD80-57-034669.
